# SDR AUS20030826

- Difficulty date: August 7, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 2721 · Rudder Tab Control System
- Part: Arm
- Part number: 666600
- Condition: Cracked
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TRIM ARM CRACKED. FOUND DURING INSPECTION IAW AD/PA28/23 AMDT2.
